I've been lurking this site ever since I started trt about a year ago. It's been a great place to find answers and even help me talk with my dr without sounding just as ignorant as I am to all of this. So thanks.
To the problem. As started I've been on trt for about a year now. I started with the testim gel for 5 months and my T actually fell 40points. I'd read here that that can happen with the gels and to low of dose so I started injections. .5ml/200mg wk. I did that for about 6months and went on back for to the doc.
Only to see a 20point rise in T. Which is still 20 off of where I started. Now with the injections I have seen some help with the areas of the issues but I know that I'm not getting what I'm paying for here. I'm curious as to if this happens to others and what I might do next.
This month I've been put on 1ml/200mg wk but if this doesn't take my dr will lower my does and just call it good. Please help me.